# SDR SWIA201642523

- Difficulty date: July 31, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 39,021 hours, 33,043 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE THE LT TRUNNION DUE TO CRACKS.  R & R THE LT MLG TRUNNION IAW RIL AND REO.  FUEL LEAK CHECK PERFORMED WITH NO DEFECTS.
